Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 173, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 24, 2006, 3:30 AM CDT for Jefferson County, Rock County, Wisconsin. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 24, 2006, 3:30 AM CDT (08:30 UTC)
- Expired
- Aug 24, 2006, 4:15 AM CDT
- In force
- 45 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
Counties Jefferson County, WI, Rock County, WI
The radar
The Milwaukee radar (KMKX), 39 km from the middle of the area, began a volume at 08:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 23, 9:49 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 8.5 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1396 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1508 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMKX 240830 SVRMKX WIC055-105-240915- /O.NEW.KMKX.SV.W.0173.060824T0830Z-060824T0915Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 330 AM CDT THU AUG 24 2006 THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... ROCK COUNTY IN SOUTH CENTRAL WISCONSIN SOUTHWEST JEFFERSON COUNTY IN SOUTHEAST WISCONSIN * UNTIL 415 AM CDT * AT 327 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR EDGERTON...AND MOVING SOUTHEAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... MILTON BY 340 AM CDT... JANESVILLE BY 345 AM CDT... CLYDE...CLINTON AND BELOIT BY 405 AM CDT... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. LAT...LON 4294 8884 4285 8909 4252 8905 4250 8879 $$ REM
3 follow-up statements
000 WWUS53 KMKX 240840 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 339 AM CDT THU AUG 24 2006 WIC055-105-240915- /O.CON.KMKX.SV.W.0173.000000T0000Z-060824T0915Z/ ROCK WI-JEFFERSON WI- 339 AM CDT THU AUG 24 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR JEFFERSON AND ROCK COUNTIES... AT 339 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MILTON...MOVING SOUTH AT 40 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... EMERALD GROVE...JANESVILLE AND JOHNSTOWN CENTER BY 350 AM CDT... AVALON BY 355 AM CDT... TIFFANY...SHOPIERE...CLINTON AND CLYDE BY 400 AM CDT... BELOIT BY 405 AM CDT... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. EXTREMELY HEAVY RAINFALL IS LIKELY WITH THIS STORM...WITH SOME MINOR FLOODING IN LOW LYING AREAS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT THURSDAY MORNING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4294 8884 4285 8909 4252 8905 4250 8879 $$ FOWLE
000 WWUS53 KMKX 240854 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 352 AM CDT THU AUG 24 2006 WIC055-105-240915- /O.CON.KMKX.SV.W.0173.000000T0000Z-060824T0915Z/ ROCK WI-JEFFERSON WI- 352 AM CDT THU AUG 24 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR JEFFERSON AND ROCK COUNTIES... AT 352 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MILTON...MOVING SOUTHEAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... JANESVILLE BY 410 AM CDT... JOHNSTOWN CENTER...EMERALD GROVE...AVALON AND TIFFANY BY 415 AM CDT... ADDTIONAL STORMS HAVE ALSO DEVELOPED NEAR BELOIT...CAPABLE OF PRODUCING PEA SIZED HAIL AND GUSTY WINDS TO 50 MPH. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT THURSDAY MORNING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4294 8884 4285 8909 4252 8905 4250 8879 $$ FOWLE
000 WWUS53 KMKX 240911 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 409 AM CDT THU AUG 24 2006 WIC055-105-240915- /O.CON.KMKX.SV.W.0173.000000T0000Z-060824T0915Z/ ROCK WI-JEFFERSON WI- 409 AM CDT THU AUG 24 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR JEFFERSON AND ROCK COUNTIES... AT 409 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR JANESVILLE...MOVING SOUTH AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... TIFFANY...SHOPIERE...BELOIT AND AVALON BY 415 AM CDT... ANOTHER STRONG STORM CAPABLE OF PRODUCING LARGE HAIL WAS LOCATED NEAR EVANSVILLE...MOVING TO THE SOUTHEAST AROUND 30 MPH. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT THURSDAY MORNING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4294 8884 4285 8909 4252 8905 4250 8879 $$ FOWLE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 3:03 AM CDT, 27 minutes earlier.
Area forecast discussion, Aug 24, 3:03 AM CDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 303 AM CDT THU AUG 24 2006 .DISCUSSION...FORECAST FOCUS ON POTENTIAL FOR SEVERE WX TODAY AND FRIDAY...THEN PRECIP TRENDS INTO THE WEEKEND. WILL HAVE TO KEEP THIS SOMEWHAT BRIEF DUE TO ONGOING SEVERE THREAT. 00Z UA ANALYSIS INDICATING MEAN RIDGE AXIS THROUGH THE NRN PLAINS ...WITH NEXT SHORTWAVE OF OF INTEREST TAKING SHAPE OVER ID/MT. AT THE SFC STATIONARY FRONT CURRENTLY EXTENDING FROM SD SEWD ACRS SRN MN AND SRN WI. RADAR MOSAIC AT 07Z INDICATING A PERSISTENT LINE OF STRONG TO SEVERE CONVECTION ONGOING FROM FROM NEAR KEAU THROUGH KENW. FOR TODAY...BESIDES ONGOING SEVERE THREAT EARLY THIS MORNING...EXPECTING ANOTHER POTENTIALLY ACTIVE AFTERNOON ACROSS CWA. ABOVE MENTIONED S/W OVER ROCKIES TO TRANSLATE EWD ACROSS NRN PLAINS. UPR LEVEL HEIGHT FALLS TO ENHANCE SFC LOW OVER DAKOTAS WHICH WILL GRADUALLY DRAG SFC WARM FRONT BACK NWD. IN WARM SECTOR...EXPECTING STRONG DESTABILIZATION TO OCCUR ONCE AGAIN WITH MLCAPE VALUES AOA 1500 J/KG...0-6KM SHEAR VALUES OF 40-50KT...ALONG WITH A LONG VEERING HODOGRAPH (AND VERY IMPRESSIVE SRH/EHI VALUES). ATTM...MODELS KEEPING WARM SECTOR AND HIGHEST INSTABILITY CONFINED ALONG A LINE FROM KDLL-KMSN-KJVL...WITH A COOLER ELY FLOW TO PREVAIL EAST OF THIS LINE. THIS LOOKS REASONABLE...BUT WILL HAVE TO KEEP CLOSE EYE ON NEWD PROGRESSION OF BOUNDARY. 4KM WRF RUN SEEMS TO HAVE DECENT HANDLE WITH ONGOING CONVECTIVE ACTIVITY...SO USED IT AS A GUIDE WITH RESPECT TO POPS TOMORROW. SWODY1 HAS FAR SWRN PORTION OF CWA NEAR MODERATE RISK...WITH REMAINDER OF CWA IN SLIGHT RISK. MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS...WITH TORNADOES AGAIN POSSIBLE INVOF WARM FRONT. TONIGHT...WARM FRONT EXPECTED TO SWEEP NWD AS STRONG LOW LVEL JET CRANKS UP AHEAD OF SFC LOW IN MN. STRONG 850-700MB QN-CONVERGENCE AND IMPLIED FROTOGENETICAL LIFT...ALONG WITH MSTR CONVERGENCE ON NOSE OF JET SHOULD GENERATE STRONG MCS OVER CENTRAL WI (WITH POTENTIAL FOR HEAVY RAINFALL)...SO KEPT LIKELY POPS GOING IN THIS REGION...WITH CHANCE ELSEWHERE. FRIDAY...SFC LOW TO EXPECTED TO TRACK EWD ACROSS CWA DURING AFTERNOON...WHICH WILL PLACE CWA IN THE WARM SECTOR ONCE AGAIN. GFS GENERATING 1000-2000 J/KG OF MLCAPE ONCE AGAIN AS TEMPS WARM INTO THE 80S...WITH SFC DWPTS IN THE MID/UPR 60S. FORCING TO COME FROM SOME WK LIFT FROM ASSOCD S/W...AND SFC CONVERGENCE ALONG TRAILING COLD FRONT. SEVERE STORMS POSSIBLE ONCE AGAIN. DID NOT HAVE MUCH TIME TO LOOK AT EXTENDED...BUT GFS NOW BACKING OFF SOMEWHAT ON FINAL SYSTEM FOR SATURDAY...WITH NAM CONSISTENT. ATTM...WILL LEAVE CHANCE POPS IN PLACE. GFS ALSO SHOWING A SMALL POTENTIAL FOR PRECIP ON MONDAY...BUT WILL LEAVE DRY ATTM. && .MKX WATCHES/WARNINGS/ADVISORIES... NONE. && FOWLE
Hazardous weather outlook, Aug 24, 3:14 AM CDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 314 AM CDT THU AUG 24 2006 WIZ046-047-051-052-056>060-062>072-250815- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 314 AM CDT THU AUG 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO CONTINUE NEAR A NEARLY STATIONARY FRONT ACROSS SOUTHERN WISCONSIN THIS MORNING. THIS FRONT IS EXPECTED TO SAG A LITTLE SOUTH THIS MORNING. ADDITIONAL THUNDERSTORMS THIS AFTERNOON AND TONIGHT ARE EXPECTED AS THE FRONT AGAIN LIFTS NORTH. THE RISK OF SEVERE STORMS THIS AFTERNOON SHOULD START MAINLY SOUTH AND WEST OF MADISON...AND NEAR THE ILLINOIS BORDER IN SOUTHEAST WISCONSIN...THEN EXPAND ACROSS ALL OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN THIS EVENING AND TONIGHT. THE MAIN SEVERE WEATHER RISKS ARE LARGE HAIL AND DAMAGING WINDS...HOWEVER ISOLATED TORNADOES ARE POSSIBLE...ESPECIALLY WEST OF A PORTAGE TO MADISON TO BRODHEAD LINE THIS AFTERNOON AND EVENING. SOME STORMS WILL PRODUCE HEAVY RAINS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN FRIDAY AFTERNOON INTO FRIDAY EVENING ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN. SOME OF THESE MAY PRODUCE HEAVY RAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. LMZ643>646-665-250815- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 314 AM CDT THU AUG 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN FRIDAY AND FRIDAY NIGHT. HENTZ
In the hours before
Local storm report, Aug 24, 1:59 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
159 AM CDT THU AUG 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM HAIL CROSS PLAINS 43.11N 89.65W
08/24/2006 E0.25 INCH DANE WI TRAINED SPOTTER
&&
DRHSpecial weather statement, Aug 24, 2:13 AM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 213 AM CDT THU AUG 24 2006 WIZ046-047-051-052-056>060-062>072-240830- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 213 AM CDT THU AUG 24 2006 ...SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR ALL OF EAST CENTRAL...SOUTH CENTRAL...AND SOUTHEAST WISCONSIN UNTIL 4 AM CDT... AT 215 AM...SCATTERED STRONG AND SEVERE THUNDERSTORMS CONTINUED TO MOVE ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN. THE STRONGEST THUNDERSTORMS WERE ALONG A LINE FROM NEAR THE WISCONSIN DELLS TO MADISON...AND JUST WEST OF RACINE...MOVING TO THE SOUTHEAST AT 30 MPH. SCATTERED STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT SOUTHERN WISCONSIN FROM 215 AM THROUGH 330 AM. ALL THE THUNDERSTORMS HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AROUND 1 INCH...WIND GUSTS TO 60 MPH AND HEAVY RAINFALL. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 AM CDT. MBK
Local storm report, Aug 24, 2:27 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
227 AM CDT THU AUG 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 AM HAIL 3 WSW PARDEEVILLE 43.52N 89.36W
08/24/2006 E0.25 INCH COLUMBIA WI TRAINED SPOTTER
PEA SIZE HAIL AND ESTIMATED 60 MPH WINDS.
&&
DRHLocal storm report, Aug 24, 2:44 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
244 AM CDT THU AUG 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 AM HAIL 2 N EDGERTON 42.87N 89.07W
08/24/2006 E1.00 INCH DANE WI LAW ENFORCEMENT
0212 AM TSTM WND DMG 4 E FITCHBURG 42.99N 89.35W
08/24/2006 DANE WI LAW ENFORCEMENT
TREES DOWN ALONG HIGHWAY 14.
0225 AM HAIL 4 SW LAKE DELTON 43.55N 89.84W
08/24/2006 E0.25 INCH SAUK WI LAW ENFORCEMENT
CORNER OF SHADY LANE AND MIRROR LAKE ROADS.
0237 AM HAIL 7 NW JANESVILLE 42.76N 89.11W
08/24/2006 E1.75 INCH ROCK WI LAW ENFORCEMENT
&&
DRHLocal storm report, Aug 24, 2:48 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
248 AM CDT THU AUG 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM HAIL 5 SSE EVANSVILLE 42.71N 89.26W
08/24/2006 E0.25 INCH ROCK WI TRAINED SPOTTER
&&
DRHLocal storm report, Aug 24, 3:11 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
311 AM CDT THU AUG 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 AM HAIL FORT ATKINSON 42.93N 88.84W
08/24/2006 E0.25 INCH JEFFERSON WI TRAINED SPOTTER
&&
DRHThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 7:16 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 74 min |
| Aug 23, 8:16 PM CDT | Tornado Warning | MKX | Sauk | 59 min |
| Aug 23, 8:47 PM CDT | Tornado Warning | MKX | Dane, Iowa | 58 min |
| Aug 23, 9:11 PM CDT | Severe Thunderstorm Warning | MKX | Marquette | 64 min |
| Aug 23, 9:13 PM CDT | Tornado Warning | MKX | Sauk | 62 min |
| Aug 23, 9:43 PM CDT | Tornado Warning | MKX | Dane, Iowa | 77 min |
| Aug 23, 10:14 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 76 min |
| Aug 23, 10:38 PM CDT | Tornado Warning | MKX | Sauk | 52 min |
| Aug 23, 10:58 PM CDT | Tornado Warning | MKX | Dane | 62 min |
| Aug 23, 11:28 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 47 min |
| Aug 24, 12:28 AM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 70 min |
| Aug 24, 12:36 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Marquette | 69 min |
| Aug 24, 12:55 AM CDT | Severe Thunderstorm Warning | MKX | Dane | 80 min |
| Aug 24, 1:32 AM CDT | Severe Thunderstorm Warning | MKX | Racine, Waukesha | 58 min |
| Aug 24, 1:40 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge | 80 min |
| Aug 24, 1:50 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson | 41 min |
| Aug 24, 2:00 AM CDT | Severe Thunderstorm Warning | MKX | Rock | 90 min |
| Aug 24, 2:08 AM CDT | Severe Thunderstorm Warning | MKX | Green | 19 min |
| Aug 24, 2:36 AM CDT | Severe Thunderstorm Warning | MKX | Sauk | 39 min |
| Aug 24, 3:20 AM CDT | Severe Thunderstorm Warning | MKX | Dane | 40 min |
| Aug 24, 3:55 AM CDT | Severe Thunderstorm Warning | MKX | Sauk | 50 min |
| Aug 24, 4:15 AM CDT | Severe Thunderstorm Warning | MKX | Rock | 45 min |
| Aug 24, 4:41 AM CDT | Severe Thunderstorm Warning | MKX | Sauk | 49 min |
| Aug 24, 5:07 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane | 53 min |
| Aug 24, 5:11 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson | 36 min |
| Aug 24, 9:39 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha | 18 min |
| Aug 24, 9:47 AM CDT | Special Marine Warning | MKX | 13 min | |
| Aug 24, 12:55 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 80 min |
| Aug 24, 1:23 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 53 min |
| Aug 24, 2:19 PM CDT | Severe Thunderstorm Warning | MKX | Green | 31 min |
| Aug 24, 3:20 PM CDT | Flash Flood Warning | MKX | Kenosha, Racine | 3 hr |
| Aug 24, 3:38 PM CDT | Special Marine Warning | MKX | 82 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.